Omeprazole Pins and Needles in Left Arm, Nasty Side Effects, Cold Hands and Feet, Pins and Needles, Shoulder Blades
11 days ago I had indigestion and following that I had continuous heartburn. Doctor said it was gastritis and prescribed me gaviscon and omeprazole. I took one omeprazole pill in the morning after breakfast everyday for 5 days when I started to have the ... more »
11 days ago I had indigestion and following that I had continuous heartburn. Doctor said it was gastritis and prescribed me gaviscon and omeprazole. I took one omeprazole pill in the morning after breakfast everyday for 5 days when I started to have the following symptoms: bad cramps/aches on left shoulder blades/neck, cramps/pins and needles in left arm, numbing of hands at times, nausea, tightening of the chest, sweaty cold hands and feet and lastly the most painful of all, numbing of my throat! The doctor checked my throat many times and said that it is not swollen yet I am positive there is something wrong with it. It is actually not sore when I swallow, just feels numb and cloudy? Sometimes I can't yawn fully because my throat closes up when I do and I cannot speak too much as I get breathless. I see that people here have started getting these symptoms via a long term use of this medication and not mere 5 days. Either way, I stopped taking it since today however symptoms are still present and stronger than ever tonight. I cannot sleep as I am too afraid to, as I have also been getting very vivid nightmares. I have started taking Ranitidine (twice a day)from today and I am a bit nervous about whether it is going to bring me nasty side effects too or not. I really just want the omeprazole's side effects to go away first but it seems as though it may actually take some time.... anyone had this numb throat which has caused difficulties in breathing? I also couldn't go to sleep before because when I would lie down my chest and throat felt like they were closing up even more and if I tried to sleep I would feel as though I couldn't breathe. Does Randitine cause nightmares!?